Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On equidistant cubic spline interpolation


Author: I. J. Schoenberg
Journal: Bull. Amer. Math. Soc. 77 (1971), 1039-1044
MSC (1970): Primary 41A15
DOI: https://doi.org/10.1090/S0002-9904-1971-12853-7
MathSciNet review: 0282106
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. H. Ahlberg, E. N. Nilson and J. L. Walsh, The theory of splines and their applications, Academic Press, New York, 1967. MR 39 #684. MR 239327
  • 2. T. N. E. Greville, Spline functions, interpolation, and numerical quadrature, Mathematical Methods for Digital Computers, vol. II, Wiley, New York, 1967, Chap. 8, pp. 156-168. MR 223801
  • 3. T. N. E. Greville, Table for third-degree spline interpolation with equally spaced arguments, Math. Comp. 24 (1970), 179-183. MR 41 #2885. MR 258238
  • 4. D. Kershaw, The explicit inverses of two commonly occurring matrices, Math. Comp. 23 (1969), 189-191. MR 38 #6754. MR 238478
  • 5. T. J. Rivlin, An introduction to the approximation of functions, Blaisdell, Waltham, Mass., 1969. MR 40 #3126. MR 249885
  • 6. I. J. Schoenberg, Contributions to the problem of approximation of equidistant data by analytic functions, Parts A and B, Quart. Appl. Math. 4 (1946), 45-99; 112-141. MR 7, 487; MR 8, 55.[Note]
  • 7. I. J. Schoenberg, Cardinal interpolation and spline functions. II. Interpolation of data of power growth, MRC Technical Summer Report #1104, Madison, Wis., 1970; also: J. Approximation Theory (to appear). MR 340899
  • 8. I. J. Schoenberg and A. Sharma, The interpolatory background of the Euler-Maclaurin quadrature formula, Bull. Amer. Math. Soc. 77 (1971), 1034-1038. MR 287239

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A15

Retrieve articles in all journals with MSC (1970): 41A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12853-7

American Mathematical Society